# SDR AALA20100531DFW01

- Difficulty date: May 31, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 60,140 hours, 31,183 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ELECTRICAL SMOKE ODOR IN COCKPIT AND CABIN DURING CLIMB.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT PRESSURE REGULATORS AND SHUTOFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
